# SDR VNAA0105020

- Difficulty date: May 28, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 15,370 hours, 13,674 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 4069B000
- Part serial: 3484512
- Condition: Failed
- Location: Cross Bleed
- Part time: 4,204 hours, 3,558 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE RIGHT HAND PACK FAILED.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK THEN HAD A DUAL PACK OVERPRESSURE FAIL CAS MESSAGE.  THE CREW DECIDED TO RETURN TO TYS.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE REPLACED THE CROSS BLEED VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
